EconPapers    
Economics at your fingertips  
 

Uniform convergence in some limit theorems for multiple particle systems

Evarist Giné and Jon A. Wellner

Stochastic Processes and their Applications, 1997, vol. 72, issue 1, 47-72

Abstract: For n particles diffusing throughout R (or Rd), let [eta]n,t(A), A [epsilon] B, t [greater-or-equal, slanted]0, be the random measure that counts the number of particles in A at time t. It is shown that for some basic models (Brownian particles with or without branching and diffusion with a simple interaction) the processes {([eta]n,t(ø) - E[eta]n,t(ø))/[radical sign]n:t [epsilon] [0,M], ø [epsilon] C[alpha]L(R)}, n [epsilon] N, converge in law uniformly in (t, ø). Previous results consider only convergence in law uniform in t but not in ø. The methods used are from empirical process theory.

Keywords: Brownian; motion; Distribution-valued; processes; Central; limit; theorem; Empirical; processes; Holder; functions; Particle; systems (search for similar items in EconPapers)
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00070-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:72:y:1997:i:1:p:47-72

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:72:y:1997:i:1:p:47-72